if the symptoms go away...if I should wait, how long would you recommend? I m wondering if I m having an allergic ... wrist yesterday. I stopped taking the supplements yesterday and I m trying to alleviate the symptoms ...
Hello. My daughter is 18 months old and is suffering from diarrhea, runny nose, watering eyes accompanied with redness around her eyes. This is something she s goes through frequently. Symptoms just ...
Hello. I had my first ever allergicreaction on Sunday evening. I got hives and my face swelled up ... been prescribed prednisone and something else for allergicreactions. I was told to only really start ...
I AM A FIFTY YEAR OLD MALE I HAVE ASTHMA AND COPD I TAKE ADVAIR CAUSE MY INSURANCE DOES NOT COVER SUPREIVA I HAD AN ASTHMA ATTACK THIS MORNING AND TOOK ALBUTERAL AND HAD SYMPTOMS OF ALLERGICREACTION HIVES ...
my wife has suffered from allergicreactions for the past several years . she does not consume milk and products since birth . every now and then she suffers symptoms of itching and sometimes swellings allover ...
I think I may have had an allergicreaction to lavendar oil. My eyes are swollen and my eyelids ... on vacation. Will this make the symptoms go away or do I need to do something else as well? I am unable to mix ...
swollen lips hard to swallow. itchy red patches on back and arms. am I argellgic to something that I am not aware of?
Welcome to health care magic.
These symptoms indicate allergicreaction and require treatment by the use of anti allergic drugs and steroids.
Do consult your doctor fr evaluation and treatment accordingly.
I'm having an allergicreaction from Amoxicillin 500MG itching what should I do
welcome to HCM!
immediately go and get antihistaminic and steroid injected.
never take the drug again,remember.
have plenty of fluids.
watch for further symptoms.
all the best!
I have these raised bumps on my should that itch bad and wont go away. Could it be an allergicreaction?
it is not clear about the morphology symptoms exact site(shoulder?).clean the area with cleanser.it could be fungal infection or allergy etc.consult doctor else.You can get back to me for any clarifications with photos and details .Dr Bharatesh D Basti Dermatologist and Venereologist